Adderall is a powerful stimulant and while the use of this stimulant can increase your mood and make you feel more energetic, it can also cause psychotic episodes. Fortunately, these symptoms usually subside once the substance wears off, but some people experience persistent signs of psychosis long after the drug is stopped. To ensure a full recovery, seek treatment as soon as possible. Here are some common symptoms of Adderall psychosis.
Psychosis is a very rare condition that can be caused by a variety of substances. It is also highly unpredictable, which makes it even more challenging to diagnose and treat. While there are no specific symptoms of Adderall psychosis, experts hope that the news of the condition will deter abuse. However, it can be difficult to get the person you love to stop taking the stimulant. The wrong move could change the entire situation.
The signs of Adderall psychosis include being awake for days and not eating. These symptoms can continue even after the user has ceased taking the stimulant. During the time of the psychotic episode, a person may experience auditory and visual hallucinations. Some may even have delusions. This type of psychosis can be hard to detect and should be treated as soon as possible. If you think your loved one is experiencing Adderall psychosis, take steps to protect them from further harm.
A recent study revealed that a higher percentage of people with schizophrenia are at risk for Adderall psychosis. Interestingly, some of those with these disorders also have a genetic predisposition for the disorder. In other words, certain genes may lead to the development of the disorder. If you have a family history of schizophrenia, you are more likely to experience amphetamine psychosis. This is not surprising, considering that the condition can be hereditary.
The symptoms of Adderall psychosis can last up to three days without treatment. For this reason, the best option is to seek help from a medical professional as soon as possible. If you notice any symptoms, you should immediately get help. For instance, if you are experiencing anxiety or paranoia, it is vital to seek medical attention immediately. The condition could even result in death if left untreated. Then, you should consider the medication.
While Adderall is a powerful stimulant, the side effects of its use can cause the patient to suffer from psychosis. Although psychosis is rare, it can lead to a plethora of negative effects. For example, it can cause a person to lose control over their body. In some cases, they can even become violent and commit suicide. For this reason, it is important to seek treatment as soon as you suspect that someone may be using Adderall.
Bobby Pruett joined BestNootropics.org in 2021. As a freelance journalist, Tim has written stories for publications such as BuzzFeed and the Huffington Post. He moved to Boston in 2019, and currently covers the health stories at BestNootropics.org.